Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 28, 2014, 03:42:15 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 636393
  • Total Topics: 48296
  • Online Today: 165
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 116
Total: 120

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Re: Bad dreams  (Read 820 times)

0 Members and 1 Guest are viewing this topic.

Offline asiangal

  • member
  • Posts: 2
Re: Bad dreams
« on: March 19, 2014, 10:09:47 AM »
I'm Gal, I was diagnosed since my behaviour change I'm suffering with a bad abnormal dreams, turn into obsession.  I dint know if its just side effect of the meds I'm taking or was it an effect cos my bf just dumped me or could be the previous event public humiliation related with my health condition. Need help !!!!

Offline Jeff G

  • Administrator
  • Member
  • Posts: 11,350
  • How am I doing Beren ?
Re: Re: Bad dreams
« Reply #1 on: March 19, 2014, 12:22:23 PM »
Welcome to the forum . I moved your post into its own thread it can get the attention it needs .

Whats meds are you currently taking ... if its Atripla or Sustiva that could be a cause .

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,912
Re: Bad dreams
« Reply #2 on: March 20, 2014, 01:43:29 PM »
Asiangal, it sounds like you have some major issues going on with your boyfriend and whatever happened in public.  Are there any counselors you could talk to, or good friends for support?  What Jeff said is important, I had to stop taking Sustiva because of those mental health side effect issues.  I think you also may need to talk to someone.  Hope to hear more about how you're doing.
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Re: Bad dreams
« Reply #3 on: March 21, 2014, 06:53:18 AM »
Hi Asiangal, welcome to the forums.

The med that can cause bad dreams has several names. It's called Sustiva, but in Asia it is usually called Stocrin. These two names are Brand Names, but its generic (medical) name is the same world-wide - efavirenz.

If you are on efavirenz (if you're on a one-pill-a-day combo, check the label or information insert that comes with it), that is probably what is causing your bad dreams - and bad things going on in your life will make them worse.

There are other meds you can take, so please be sure to talk to your doctor about this.

Good luck. Please let us know how things go for you.

Hugs,
Ann
xxx

Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline asiangal

  • member
  • Posts: 2
Re: Bad dreams
« Reply #4 on: March 22, 2014, 09:46:23 AM »
Thank you so much for an overwhelming replies. Im currently on Stocrin and Ritrovir which (India Manufactured) As of the moment my ex bf mentioned that it might not just a side effect but also im suffering with a bipolar too. I got no one to talk about my health condition aside from my doctor and my ex,which im glad to this forum,its a big help for me a lot. I'm still considering to visit a psychiatric to help sort out and to conduct evaluation from a specialist with regarding this matter. I cant disclosed it to anyone because im worried to be judge or something that might trigger.

Offline Jeff G

  • Administrator
  • Member
  • Posts: 11,350
  • How am I doing Beren ?
Re: Re: Bad dreams
« Reply #5 on: March 22, 2014, 09:55:52 AM »
Thank you so much for an overwhelming replies. Im currently on Stocrin and Ritrovir which (India Manufactured) As of the moment my ex bf mentioned that it might not just a side effect but also im suffering with a bipolar too. I got no one to talk about my health condition aside from my doctor and my ex,which im glad to this forum,its a big help for me a lot. I'm still considering to visit a psychiatric to help sort out and to conduct evaluation from a specialist with regarding this matter. I cant disclosed it to anyone because im worried to be judge or something that might trigger.

Thanks for getting back with us, I have been worried about you . I would talk to your doctor as soon as possible about the symptoms you are having because there is a good chance the Stocrin is adding to or causing them . There are many of us here that have had the same bad experience and after we changed meds things changed for the better within days .

If you cant switch meds for some reason I would still follow up with your doctor on this matter . Please read this thread about the same subject .

http://forums.poz.com/index.php?topic=47901.0

Offline elf

  • Member
  • Posts: 607
Re: Bad dreams
« Reply #6 on: April 07, 2014, 04:31:29 PM »
I take Stocrin/Sustiva in the morning, so no bad dreams at all.
Let's have a Kiki!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.